# SDR GTIA2016100701622

- Difficulty date: October 7, 2016
- Submitted: October 9, 2016
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 13,121 hours, 6,006 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Leaking
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS OXYGEN MASK HOSE LEAKS. REMOVED AND REPLACED THE O2 MASK IAW AMM 35-11-41.  OPS CHECKED GOOD.
